Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    njk
    njk is offline Associate Member
    Join Date
    Feb 2004
    Posts
    474

    is it the prop? please help

    ok ,here is my situation i am on week 6 of a sus/eq cycle 500 mgs of sus and 400 mgs of eq per week with 10 mgs of nolva per day. now for the first 4 weeks i was taking a shot of sus 2 times a week with the 2 shots of eq, but from doing research on this board i changed it to taking 125 mgs of sus eod and 100 mgs of eq eod. from doing this my nipples have started to become a little sore and puffy, now i know to bump the nolva up until sides subdue ,but why is this happening now, could it be the prop in the sus causing the nipples to be sore because of the eod injections. please keep in mind that i have done sus in the past, just 2 shots a week and really never had this problem. thanks for the help.

  2. #2
    Join Date
    Jan 2002
    Location
    Ohio
    Posts
    4,795
    Its not just from the prop nor is it from the EOD injections. Its a reaction the the test. Bump you nolva up to 60-80mg/ED until symptoms subside. Then run your maintinance dose at a minimum of 20mg/ED throughout your PCT.

  3. #3
    dtr98's Avatar
    dtr98 is offline Member
    Join Date
    Jul 2004
    Location
    Hos Ka Bos Ka
    Posts
    984
    can also try 1.25mg of letro eod with nolva

  4. #4
    sharky's Avatar
    sharky is offline Associate Member
    Join Date
    Mar 2003
    Location
    houston,tx
    Posts
    253
    i do agree to bump the nolve up but i do think it is the frequent shots of prop. this way you constantly have pretty much as potent amount in you constantly if you follow what i am saying. no wearing off at all because it is being replaced so often. bump

  5. #5
    flabbywussy's Avatar
    flabbywussy is offline Senior Member
    Join Date
    Mar 2004
    Posts
    1,381
    Quote Originally Posted by dtr98
    can also try 1.25mg of letro eod with nolva
    i agree definately get some letro! asap it takes a while for it to start working so i would get some l-dex and run @ .5mg/day and nolva 80-100mg/day in the meantime

  6. #6
    flabbywussy's Avatar
    flabbywussy is offline Senior Member
    Join Date
    Mar 2004
    Posts
    1,381
    Quote Originally Posted by 01dragonslayer
    Its not just from the prop nor is it from the EOD injections. Its a reaction the the test. Bump you nolva up to 60-80mg/ED until symptoms subside. Then run your maintinance dose at a minimum of 20mg/ED throughout your PCT.
    i disagree if he ran sust every day it would have kept levels more stable, but if anything eod at the least.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •